# SDR DAT2004F00008

- Difficulty date: November 10, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N390GA
- Make and model: Stbros SD330
- Aircraft serial: SH3077
- Engine: Pwa PT6A45R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A45R
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, E

## Discrepancy

DURING THE TAKEOFF ROLL, A LOUD BANG AND HIGH PITCH WHINE COULD BE HEARD FROM THE RT ENGINE.  AC SURGED AND YAWED AND THE POWER LEVERS WERE RETARDED IMMEDIATELY.  THE TAKEOFF WAS ABORTED AND THE RT ENGINE WAS SHUTDOWN.  THE AC WAS RETURNED TO THE RAMP AT APPROXIMATELY 0205Z.  MAINT REMOVED THE GAS GENERATOR(PCE 84180), POWER SECTION(PS84232) AND PROP( EVA2175) FROM THE RT SIDE OF AC.  GAS GENERATOR (PCE 84221) AND POWER SECTION (PS 84003) WERE INSTALLED AS A COMPLETE ENG MODULE ASSY WITH THE ACCESSORIES INSTALLED AS REMOVED.  IAW PT6A-45 MM.  THE ORIGINAL PROPELLER (EVA2175) WAS REINSTALLED ON RT SIDE IAW MM, INCLUDING COMPLIANCE OFAD IAW SB A203A AND IS NEXT DUE AT 18574.6.  OPS CK GOOD, RETURNED TO SERVICE.
